Jump to content
Important Survey - Please Participate ×

Morning Doom and Gloom


[Mi...]

Recommended Posts

Hey Everyone!

 

I titled this the way I did because I saw another member mention it in a post, and I've felt it, and actually feeling it now, but never knew what to call it. MORNING DOOM AND GLOOM! I don't know if I'm coming or going this morning. I hate the thought of going back to work Monday morning, everything I need to do is taking over my mind, and I just want to sleep through it all. I started my quick taper from Klonopin May 6.  I went straight from 1mg to .50g. I did this for 7 days and felt great.  Everything was ok. After those 7 days, I began .25mg on May 13th, and by yesterday I could feel anxiety about the small things to nothing creeping up on me. I also notice when I talk, I'm stumbling on words and forgetting things. After today, I have 3 more days of the .25mg. I was planning on ending it there . . . No, I AM going to end it there. I pray things don't get too extreme. I'm prepared for this battle this time, and I have you all this time for support,  which I'm so thankful for. I just want my life back. My co-worker is on vacation next week, and there's only two of us in the department so I know I have/need to be there. I know that's part of what's giving me anxiety.  It's a lot of pressure, but I have hope I'll make it through.

Link to comment
Share on other sites

Hi Miraculous,

 

Morning Doom and Gloom is real!  In withdrawal the fear center of our brain is scrambling to recalibrate.

 

I understand you're anxious to get off of Klonopin - but you're doing yourself no favors by rushing this.  It really puts our bodies through a lot when we taper too fast.  I was guided by my doctor to taper off Klonopin too fast - I didn't know any better at the time and she wasn't benzo savvy enough.  If I had it to do over I'd do it much slower and make reductions of no more than 12.5mg at a time, probably even smaller cuts toward the end.  I had a miserable few months afterward - I could barely function and I was stricken with a whole raft of wretched symptoms including MORNING DOOM AND GLOOM.

 

I  really get it that you want to be done with this but your symptoms are telling you to slow down.  Your best bet is to make cuts according to your symptoms.  We're talking a difference of a few weeks.  In the long run your CNS will thank you for it.

 

Take care,

Brighterday

Link to comment
Share on other sites

Hi

 

This is a common withdrawal symptom.  I agree totally with the previous post. Some good advice here. Although it feels awful right now the fact that you are able to actually function physically enough to go to work is a blessing. Trust me. It sounds horrid what your going through but sometimes we have to fake it (Pretend we are ok at work where you can) to make it! Be kind to yourself and accept you will feel this way for a while.

 

Shania

Link to comment
Share on other sites

×
×
  • Create New...